On Some Arithmetic Properties of Odd Dimensional Complete Intersections
Inventiones mathematicae, Tome 38 (1976), pp. 269-274
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1976__38_142452,
author = {M. P. Anderson},
title = {On {Some} {Arithmetic} {Properties} of {Odd} {Dimensional} {Complete} {Intersections}},
journal = {Inventiones mathematicae},
pages = {269--274},
year = {1976},
volume = {38},
zbl = {0348.14011},
url = {http://geodesic.mathdoc.fr/item/IM_1976__38_142452/}
}
M. P. Anderson. On Some Arithmetic Properties of Odd Dimensional Complete Intersections. Inventiones mathematicae, Tome 38 (1976), pp. 269-274. http://geodesic.mathdoc.fr/item/IM_1976__38_142452/